Late last night my fiancee was awoken by a pain in his lower right quadrant. He got up thinking he needed to use the restroom and the pain shifted to the lower right side of his back. The pain became more intense over the next 45 minutes. He stated the pain was dull but intense, and was an 8 on a 1-10 pain scale. He has hx of kidney stones in 2009 on the same side, but states it is not the same pain. Also, he does not have any blood in his urine that is visible to the naked eye. We were just getting ready to leave to go to the ER when the pain suddenly subsided, and dropped to a 1 on pain scale. He said at that point it was still a dull pain that throbbed apporx every 10 seconds, and would occasionally spike to a 3 on the pain scale. The pain was referring towards his penis after the intensity declined. I have suggested he go to have this checked out, but would like to see if anyone has an indication as to what may be causing this? He is 34 yrs old and in great health, is not overweight, and exercises daily. It is not a muscle pain. Any information would be greatly appreciated. thanks!
Sounds like he must have had another kidney stone attack. If it dropped that quickly then he must have passed it or it dropped into his bladder. I have passed many and have keep a prescription of toradol incase I pass another. It gets expensive running to the ER for a shot of toradol when I can have the pill form and pass the sucker at home. I would still see a Urologist to make sure he knows what the stones are made of and to make sure its not too big that it wont pass. Large stones can cause damage to the kidneys. I would imagine that the pain can very depending on the size of the stones. Hope he is doing better. If he is still in pain, have him drink some lemon juice with a bit of olive oil in it. I hear this helps the stone slide down easier. ??? Oh, and toradol is not to be taken more than like 5 days at a time. It can be harsh on the stomach but sure is nice to have on hand when needed temporarily and should be taken with food. Ask any General practitioner doctor about it.